# SDR AALA20101023TUL01

- Difficulty date: October 23, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N645AA
- Make and model: Boeing 757223
- Aircraft serial: 24603
- Aircraft time: 61,705 hours, 21,194 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N4003188
- Condition: Damaged
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEEP BLEND IN BLIND FASTENER ON NUMBER 9 SLAT (MARKED) RIGHT WING.  REMOVED COVE SKIN CUTOUT DAMAGED AND FABRICATED DOUBLERS.  ALODINED AND PRIMED DOUBLERS AND FILLER PER AARD 57-43-00-1 AND SRM 51-20-01.
